# SDR AALA201712019041

- Difficulty date: November 30, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N751AN
- Make and model: Boeing 777223
- Aircraft serial: 30798
- Aircraft time: 66,985 hours, 8,561 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT ON RIGHT SIDE WALL OF FORWARD GALLEY NEAR 1R DOOR IS LOOSE. REPLACED THE FLOOR PROXIMITY LIGHT IN THE FOWARD GALLEY PER MM 33-51-05.
